Volume 24 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Author Index – J
Jabuka, Stanislav
Grafting Seiberg-Witten monopoles
Heegaard Floer homology of certain mapping tori
On a Nonorientable Analogue of the Milnor Conjecture
The non-orientable 4-genus for knots with 8 or 9 crossings
Jaco, William
Coverings and minimal triangulations of 3-manifolds
Z2-Thurston norm and complexity of 3-manifolds, II
Jacobsson, Magnus
An invariant of link cobordisms from Khovanov homology
Jaipong, Pradthana
Totally Geodesic Surfaces with Arbitrarily Many Compressions.
Jakus, Joanna
Weak asymptotic hereditary asphericity for free product and HNN extension of groups
Jang, Yeonhee
Heegaard splittings of distance exactly $n$
Jankiewicz, Kasia
Groups acting on CAT(0) cube complexes with uniform exponential growth
Januszkiewicz, Lech Tadeusz
Cohomology of Coxeter groups with group ring coefficients: II
Commensurability of graph products
Janzen, David
A smallest irreducible lattice in the product of trees
Jasso-Hernandez, Edna
A categorification for the Tutte polynomial
Jeanneret, Alain
Quadratic forms classify products on quotient ring spectra
Jensen, Craig
Automorphisms of free groups with boundaries
The center of some braid groups and the Farrell cohomology of certain pure mapping class groups
Jensen, Jacqueline
Exotic relation modules and homotopy types for certain 1-relator groups
Jessup, Barry
Ji, Feng
Vanishing of L²-Betti numbers and failure of acylindrical hyperbolicity of matrix groups over rings
Jiang, Boju
Bounds for fixed points and fixed subgroups on surfaces and graphs
Jiang, DongHua
Sur la realisation des modules instables
Jiang, Yueping
A uniformizable spherical CR structure on a two-cusped hyperbolic 3-manifold
Jimenez Rolland, Rita
Representation stability for the cohomology of the moduli space M_g^n
Joachim, Michael
Topological K-(co-)homology of classifying spaces of discrete groups
Johnson, Jesse
Bridge distance and plat projections
Flipping bridge surfaces and bounds on the stable bridge number
Heegaard splittings and the pants complex
Heegaard splittings with large subsurface distance
Locally unknotted spines of Heegaard splittings
The coarse geometry of the Kakimizu complex
Johnson, Jonathan
Residual torsion-free nilpotence, bi-orderability and pretzel knots
Johnson, Mark
Higher homotopy invariants for spaces and maps
On realizing diagrams of Pi-algebras
Johnson, Niles
Stable Postnikov data of Picard 2-categories
Johnson-Freyd, Theo
Spin, statistics, orientations, unitarity
Jones, John
String homology, and closed geodesics on manifolds which are elliptic spaces
Jong, In Dae
Cyclic and finite surgeries on Montesinos knots
Two-bridge knots admit no purely cosmetic surgeries
Jordan, David
Invertible braided tensor categories
Jordan, Jill
Generating family invariants for Legendrian links of unknots
Juan-Pineda, Daniel
On the virtually-cyclic dimension of mapping class groups of punctured spheres
The Whitehead group and the lower algebraic K-Theory of braid groups on S^2 and RP^2
Juhász, András
Functoriality of the EH class and the LOSS invariant under Lagrangian concordances
Holomorphic discs and sutured manifolds
Knot Floer homology and Seifert surfaces
On sutured Floer homology and the equivalence of Seifert surfaces
Spectral order for contact manifolds with convex boundary
Junod, Fabien
Unstable Adams operations on p-local compact groups